So lonely

About six weeks ago I had a breakdown, I packed up my boyfriend's stuff, called him and told him to pick it up. I have made a mistake and told him this and apologised but he says he's to scared for us to get back together incase I do it again. I am in the process of changing from citalapram to seratine (I think that's what there called) as my doctor said after 9 years on the citalapram I should try something else and I'm seeing her weekly. I am so low at the moment the only thing that keeps me going is my son. But I find weekends when he is with his dad the hardest. I get so lonely and usually end up in tears. I know it will get easier but I miss my ex so much. But then it's probably for the best if he can't give me any support. It just feels like this emptiness is never going to end

2 Replies

  • Sorry that you feel so down, you say that you see your GP weekly, discuss your concerns with your GP and She may be able to arrange a course o CBT so you can talk through our concerns. It is sad regards your boyfriend it seems lame to say He is concerned you kick Him out again. It may be best if H is unable to give you the support you need.

    Talk to your GP you have a great deal on your mind you need some form of support


  • The emptiness you feel will slowly disperse as you get used to your new way of life thus making room for new hobbies and interests which will in turn fill your time and give you purpose again.

You may also like...